# SDR 2002FA0001102

- Difficulty date: August 30, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N265D
- Make and model: Beech B-60
- Aircraft serial: P548
- Engine: Lyc TIO541*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW12440
- Condition: Eroded
- Location: Engine
- Part time: 35 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NO PROBLEMS TO 1952 HRS SINCE NEW (TBO1600), THIS ENGINE WAS OVERHAULED IN FEB 99.  NOTHING BUT PROBLEMS SINCE.  AT FIRST OIL CHANGE, AFTER OVERHAUL (35 HOURS) ABNORMAL METAL SLIVERS FOUND IN OIL FILTER.  CONTINUED FLYING.  MORE FERROUS METAL AT 2ND OIL CHANGE (70 HOURS); UNACCEPTABLE AMOUNT AT 3RD (100 HOURS).  OVERHAULER REPLACED CAMSHAFT AND ALL LIFTERS WITH NEW MFG PARTS.  EXACTLY SAME RESULTS AT SAME TIMES AFTER REPLACEMENT, VOLUNTARILY GROUNDED AIRPLANE ON 4 FEB 2002  WAITING MODIFIED CAMSHAFT NEARING STC APPROVAL.  UNDERSTAND STC IS LOW PRIORITY.  PLEASE EXPEDITE.
